UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Non-causalité et discrétisation fonctionnelle théorèmes limites pour un processus ARHX(1)

Guillas, S; (2000) Non-causalité et discrétisation fonctionnelle théorèmes limites pour un processus ARHX(1). Comptes Rendus de l'Academie des Sciences - Series I: Mathematics , 331 (1) 91 - 94.

Full text not available from this repository.

Abstract

We generalize to Banach valued processes various concepts of noncausality in discrete and continuous time. Preservation of noncausality by functional discretization of a process with continuous sample paths is then considered. Finally, limit theorems (law of large numbers and central limit theorem) are established for autoregressive Hilbertian processes of order one with exogenous variables. © 2000 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.

Type: Article
Title: Non-causalité et discrétisation fonctionnelle théorèmes limites pour un processus ARHX(1)
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/1336376
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item